RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 2, Pages 288–303 (Mi tvp2703)  

This article is cited in 7 scientific papers (total in 7 papers)

A unified approach to stochastic evolution equations using the Skorokhod integral

S. V. Lototskiia, B. L. Rozovskiib

a Institute of Mathematics and Informatics
b University of Southern California

DOI: https://doi.org/10.4213/tvp2703

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:2, 189–202

Bibliographic databases:

Received: 09.08.2007
Language: English

Citation: S. V. Lototskii, B. L. Rozovskii, “A unified approach to stochastic evolution equations using the Skorokhod integral”, Teor. Veroyatnost. i Primenen., 54:2 (2009), 288–303; Theory Probab. Appl., 54:2 (2010), 189–202

Citation in format AMSBIB
\Bibitem{LotRoz09}
\by S.~V.~Lototskii, B.~L.~Rozovskii
\paper A unified approach to stochastic evolution equations using the Skorokhod integral
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 2
\pages 288--303
\mathnet{http://mi.mathnet.ru/tvp2703}
\crossref{https://doi.org/10.4213/tvp2703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761566}
\zmath{https://zbmath.org/?q=an:05769139}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 2
\pages 189--202
\crossref{https://doi.org/10.1137/S0040585X97984152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278544500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956518151}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2703
  • https://doi.org/10.4213/tvp2703
  • http://mi.mathnet.ru/eng/tvp/v54/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Levajković T., Pilipović S., Seleši D., “The stochastic Dirichlet problem driven by the Ornstein-Uhlenbeck operator: approach by the Fredholm alternative for chaos expansions”, Stoch. Anal. Appl., 29:2 (2011), 317–331  crossref  mathscinet  zmath  isi
    2. Levajković T., Pilipović S., Seleši D., “Chaos expansions: applications to a generalized eigenvalue problem for the Malliavin derivative”, Integral Transforms Spec. Funct., 22:2 (2011), 97–105  crossref  mathscinet  zmath  isi  elib
    3. Levajković T., Seleši D., “Chaos expansion methods for stochastic differential equations involving the Malliavin derivative—Part I”, Publ. Inst. Math. (Beograd) (N.S.), 90:104 (2011), 65–84  crossref  mathscinet  zmath  isi
    4. Levajković T., Seleši D., “Chaos expansion methods for stochastic differential equations involving the Malliavin derivative—Part II”, Publ. Inst. Math. (Beograd) (N.S.), 90:104 (2011), 85–98  crossref  mathscinet  zmath  isi
    5. Lototsky S.V., Rozovskii B.L., Seleši D., “On generalized Malliavin calculus”, Stochastic Process. Appl., 122:3 (2012), 808–843  crossref  mathscinet  zmath  isi
    6. Mikulevicius R., Rozovskii B.L., “On Unbiased Stochastic Navier-Stokes Equations”, Probab. Theory Relat. Field, 154:3-4 (2012), 787–834  crossref  mathscinet  zmath  isi
    7. Altmann R., Levajkovic T., Mena H., “Operator Differential-Algebraic Equations With Noise Arising in Fluid Dynamics”, Mon.heft. Math., 182:4 (2017), 741–780  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:158
    Full text:6
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017